RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Burchaev, Khaidar Khasanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:53
Abstract pages:230
Full texts:46
References:42
E-mail:

http://www.mathnet.ru/eng/person115572
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. H. H. Burchaev, G. Y. Ryabykh, “On approximation of non-analytic functions by analytical ones”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 1,  18–28  mathnet
2018
2. Kh. Kh. Burchaev, G. Yu. Ryabykh, “Properties of extremal elements in the duality relation for Hardy spaces”, Vladikavkaz. Mat. Zh., 20:4 (2018),  5–19  mathnet
2017
3. Kh. Kh. Burchaev, V. G. Ryabykh, G. Yu. Ryabykh, “An extremal problem in the Hardy space $H_p$, $0<p<\infty$”, Sibirsk. Mat. Zh., 58:3 (2017),  510–525  mathnet  elib; Siberian Math. J., 58:3 (2017), 392–404  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020